# SDR CALA2011120800798

- Difficulty date: December 5, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 40,543 hours, 14,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Powerpack
- Part number: P71701100
- Part serial: 28811
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULT-33-3-0001 SEAT 26ABC TO SEAT 31ABC SEAT EMERGENCY LIGHT FOUND INOP.  TROUBLESHOOTING FOUND EMERGENCY LIGHT POWER PACK FAULTY POWER PACK REPLACED AND TEST CARRIED OUT RESULT NORMAL AS PER AMM 33-51-06.
